# SDR AALA201808159032

- Difficulty date: August 14, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 69,813 hours, 8,894 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SURFACE HAS 2 AREAS OF MOISTURE  INGRESSION. ONE IS 4 BY 4 INCHES AND THE OTHER IS 8 BY 6 INCHES.   THE AIRCRAFT WAS GROUNDED.  REPAIRED IAW EA 283528B.
